# SDR SWAA2019061733753

- Difficulty date: May 30, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Corroded
- Location: Bs 887-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CORRODED BETWEEN BS. 887+7 TO BS. 927,  BETWEEN STR. 2R TO STR. 2L.  REPAIRED SKIN IAW SRM.
